Pebbling on some braid graphs

A. Lourdusamy, S. Saratha Nellainayaki


Given a distribution of pebbles on the vertices of a connected graph, a pebbling move is defined as the removal of two pebbles from some vertex and the placement of one of those pebbles at an adjacent vertex. The pebbling number, f(G) of a connected graph G, is the smallest positive integer such that from every placement of f(G) pebbles, we can move a pebble to any specified vertex by a sequence of pebbling moves. In this paper, we find the pebbling number for some braid graphs.

Full Text: PDF

Published: 2020-12-29

How to Cite this Article:

A. Lourdusamy, S. Saratha Nellainayaki, Pebbling on some braid graphs, J. Math. Comput. Sci., 11 (2021), 625-634

Copyright © 2021 A. Lourdusamy, S. Saratha Nellainayaki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2021 JMCS